Beechams Powders are extremely effective in providing fast and sustained relief from typical symptoms of flu and common cold. The active ingredients; aspirin and caffeine work together to provide symptomatic relief of headache, pains, feverishness and aches that typically affect you with the onset of cold and flu.
Not recommended for people who are allergic to aspirin or any of the other ingredients or are lactose intolerant (since the powder contains lactose as an excipeint). Also avoid taking the medicine if you are suffering from haemophilia or stomach ulcer or taking medicines for thrombosis or gout. Do not consume any other food/beverages containing caffeine such as cola, coffee or tea. The formulation is also contraindicated in asthmatics and pregnant women who are in their third semester.
The powder is meant exclusively for adults i.e. not recommended for children below sixteen years except on physician?s advice. The contents of each sachet are to be dissolved in water for consumption. The recommended dosage for adults is one sachet after every three or four hours or as advised by your doctor. Do not exceed the recommended maximum limit of six sachets throughout the day. Always maintain a gap of three to four hours between each dose as excessive intake may cause irritation in the stomach.
The formulation is available as a white powder with each sachet containing 600mg aspirin and 50mg caffeine which acts to enhance the effects of the ingredient aspirin.
Write a reviewYour Name:
Your Review: Note: HTML is not translated!
Rating: Bad Good
Enter the code in the box below: